Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 32, NWS Caribou, ME

June 9, 2011Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jun 9, 2011, 3:58 PM EDT for Aroostook County, Maine. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 3:58 PM EDT (19:58 UTC)
Expired
Jun 9, 2011, 4:45 PM EDT
In force
47 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 88 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:10 PM EDTTORNADO2 Ne Fort Fairfield, MENWS STORM SURVEY INDICATED AN EF0 TORNADO BRIEFLY TOUCHED DOWN WITH A MAXIMUM WIDTH OF 50 YARDS AND AN ESTIMATED PATH LENGTH OF ONE QUARTER OF A MILE. DAMAGE CONFINED TO TREES.
Jun 9, 4:15 PM EDTTSTM WND DMG3 W Fort Fairfield, METREES DOWN ON ABOUT 6 INCHES ACROSS. GRAVEL AND DIRT ACROSS ROAD.
Jun 9, 4:30 PM EDTTSTM WND DMG3 N Fort Fairfield, METREES DOWN ON ROUTE 1A BETWEEN FORT FAIRFIELD AND LIMESTONE
Jun 9, 4:30 PM EDTHAIL 12 Ne Fort Fairfield, ME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 8.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WUUS51 KCAR 091958
SVRCAR
MEC003-092045-
/O.NEW.KCAR.SV.W.0032.110609T1958Z-110609T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
358 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...
  THIS INCLUDES THE CITIES OF...FORT FAIRFIELD...CARIBOU...

* UNTIL 445 PM EDT

* AT 351 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR WOODLAND...OR NEAR CARIBOU...AND MOVING SOUTHEAST AT
  35 MPH.

* THE SEVERE THUNDERSTORM WILL MOVE OVER CARIBOU AND FORT FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

&&

LAT...LON 4687 6778 4661 6778 4680 6821 4696 6808
TIME...MOT...LOC 1957Z 300DEG 30KT 4683 6802

$$

MIGNONE
2 follow-up statements
559 
WWUS51 KCAR 092027
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
427 PM EDT THU JUN 9 2011

MEC003-092045-
/O.CON.KCAR.SV.W.0032.000000T0000Z-110609T2045Z/
AROOSTOOK ME-
427 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL AROOSTOOK COUNTY...

AT 419 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR FORT FAIRFIELD...MOVING SOUTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

&&

LAT...LON 4692 6804 4687 6778 4661 6778 4675 6810
TIME...MOT...LOC 2027Z 300DEG 30KT 4670 6771

$$



MIGNONE
602 
WWUS51 KCAR 092045
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
445 PM EDT THU JUN 9 2011

MEC003-092055-
/O.EXP.KCAR.SV.W.0032.000000T0000Z-110609T2045Z/
AROOSTOOK ME-
445 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AROOSTOOK COUNTY
HAS EXPIRED...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.

LAT...LON 4692 6804 4687 6778 4661 6778 4675 6810
TIME...MOT...LOC 2045Z 300DEG 30KT 4662 6752

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:58 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 9, 2:58 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EDT THU JUN 9 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. STRONG
CANADIAN HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND SATURDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE WEATHER THE MAIN CONCERN INTO EARLY EVENING. SEVERE TSTM
WATCH REMAINS UP THROUGH 00Z. NORTHERN AREAS SHOULD SEE THINGS WIND
DOWN LATER THIS AFTERNOON AS THE FRONT MOVES THROUGH THE NORTHERN
3RD OF THE CWA. IT IS LOOKING LIKE MORE OF A HEAVY RAIN THREAT FOR
THE NORTHERN 3RD OF THE CWA W/ANTECEDENT CONDITIONS FAVORABLE FOR
MUCH RUNOFF AFTER INITIAL RAINFALL.

FURTHER SOUTH TOWARD CENTRAL AND DOWNEAST REGION...ATMOSPHERE
RIPE FOR SEVERE STORM INITIATION W/LIS HITTING -8. SPC
MESOANALYSIS PAGE SHOWED 0-3KM EHI HITTING 2-3 AS OF 17Z W/THE
BROOKS-CRAVEN SIGNIFICANT SEVERE CLIMBING TO 40000 WHICH IS IN THE
BALLPARK FOR SEVERE POTENTIAL. HRRR3KM AND RUC INDICATING SBCAPES
CLIMBING TO 2500-3000J/KG. DAMAGING WINDS AND LARGE HAIL THE MAIN
THREAT W/ROTATION SHOWING MORE SIGNS GIVEN HELICITY VALUES HITTING
200+ AND LCLS DROPPING BELOW 3K FT.

THINGS SHOULD BE DYING DOWN THIS EVENING AFTER 00Z AS THE FRONT
MOVES TO THE COAST. WILL DROP MENTION OF THUNDER AFT 02Z AS AIRMASS
STABILIZES. WE ARE NOT LOOKING FOR ANY FOG DEVELOPMENT AS WINDS WILL
STAY UP AROUND 10 MPH OUT OF THE NORTH. CAA BEHIND THE FRONT WILL
ALLOW FOR SOME CHILLY TEMPERATURES AS SKIES CLEAR LATER TONIGHT.
BELOW NORMAL READINGS FOR EARLY JUNE W/40S FOR MUCH OF THE CWA MINUS
THE COAST.
&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FRIDAY WILL FEATURE PLENTY OF SUNSHINE ACROSS THE FORECAST AREA
ALONG WITH BREEZY WINDS OUT OF THE NORTH AND SEASONALLY COOL
TEMPERATURES. AS HIGH PRESSURE SETTLES IN FRIDAY NIGHT THIS WILL
LEAD TO DIMINISHING WINDS. THE LIGHT WINDS AND MAINLY CLEAR SKIES
WILL ALLOW FOR GOOD RADIATIONAL COOLING WITH LOWS POTENTIALLY
DIPPING INTO THE UPPER 30S ACROSS PARTS OF THE NORTHERN TIER AND
LOW TO MID 40S FARTHER SOUTH. CONDITIONS WILL REMAIN DRY THROUGH
THE DAY SATURDAY HOWEVER CLOUDS WILL BEGIN TO INCREASE AHEAD OF
THE NEXT LOW PRESSURE SYSTEM. THIS SYSTEM WILL OVERSPREAD THE
FORECAST AREA WITH RAIN FROM WEST TO EAST THROUGH SATURDAY NIGHT
WITH THE WET WEATHER LINGERING THROUGH SUNDAY ALONG WITH COOL
TEMPERATURES.
&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UNSETTLED WEATHER WILL PERSIST THROUGH SUNDAY NIGHT AND MONDAY
WITH PRECIPITATION GRADUALLY BECOMING MORE SHOWERY IN NATURE AS
OPPOSED TO STEADY RAIN. THIS SYSTEM WILL DEPART BY TUESDAY LEAVING
NORTHWEST WINDS AND COOL TEMPERATURES IN ITS WAKE. THE UPPER LEVEL
PATTERN LOOKS TO REMAIN FAIRLY PROGRESSIVE AND THIS WILL RESULT IN
THE NEXT SYSTEM ARRIVING AS EARLY AS NEXT WEDNESDAY WITH SHOWERS
AND LASTING INTO THURSDAY. TEMPERATURES IN THE LONG RANGE WILL BE
SEVERAL DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR.
&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: MVFR W/PERIODS OF IFR THROUGH THE EVENING AND THEN VFR.

SHORT TERM: VFR THROUGH SATURDAY AND THEN CONDITIONS DETERIORATING
TO MVFR AND IFR BY SUNDAY IN RAIN AND SHOWERS. VFR WITH PERIODS OF
MVFR EARLY NEXT WEEK IN LINGERING SHOWERS.
&&

.MARINE...
NEAR TERM: NO HEADLINES ATTM.

SHORT TERM: NO HEADLINES THROUGH THE PERIOD. WNAWAVE DOES BRING
WAVES UP TO AROUND 5 FT LATE IN THE PERIOD. WINDS DO COME UP TO 15
KT LATE SUNDAY INTO MONDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
SHORT TERM...FITZSIMMONS
LONG TERM...FITZSIMMONS
AVIATION...HEWITT
MARINE...HEWITT/FITZSIMMONS
Hazardous weather outlook, Jun 9, 3:10 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT THU JUN 9 2011

MEZ001>006-010-011-015>017-029>032-101915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
310 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ050>052-101915-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
310 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

HEWITT

In the hours before

Local storm report, Jun 9, 1:41 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
141 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     SOLDIER POND            47.16N 68.58W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN SOLDIER POND.

0622 PM     TORNADO          4 SSW STOCKHOLM         46.99N 68.18W
06/08/2011                   AROOSTOOK          ME   NWS STORM SURVEY

            NWS SURVEY CONFIRMS EF-0 TORNADO WITH A 10 MILE
            INTERMITTENT PATH.

0631 PM     TSTM WND DMG     STOCKHOLM               47.04N 68.14W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN STOCKHOLM.

0645 PM     TSTM WND DMG     6 NNE CARIBOU           46.94N 67.96W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            NUMEROUS TREES AND POWERLINES DOWN ON ALBAIR ROAD.

0645 PM     TSTM WND DMG     LORING                  46.94N 67.89W
06/08/2011                   AROOSTOOK          ME   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN

0645 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS ASHLAND.

0650 PM     FLASH FLOOD      FORT KENT               47.26N 68.59W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TWO FEET OF WATER ON MAIN STREET

0700 PM     TSTM WND DMG     6 NNE CARIBOU           46.94N 67.96W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            BARN DESTROYED ON BRISSETTE ROAD.

0700 PM     TSTM WND DMG     3 E NEW SWEDEN          46.94N 68.06W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            GARAGE MOVED IN TO ROAD ON PLANTE ROAD.

0700 PM     FLASH FLOOD      4 ESE FORT KENT         47.24N 68.51W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            CULVERTS AND PARTS OF NORTH PERLEY BROOK ROAD WASHED OUT.

0720 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN CARIBOU.

0720 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN ASHLAND.

0730 PM     TSTM WND DMG     6 NE CARIBOU            46.92N 67.92W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN ON MADAWASKA ROAD.

0730 PM     TSTM WND DMG     2 NE CARIBOU            46.88N 67.98W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            TREES DOWN ON BOWLS ROAD.

0749 PM     TSTM WND DMG     MAPLETON                46.68N 68.16W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES DOWN IN MAPLETON.

0749 PM     TSTM WND DMG     8 WSW PRESQUE ISLE      46.64N 68.17W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

MJH
Local storm report, Jun 9, 2:12 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
212 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     SEBEC                   45.27N 69.12W
06/09/2011  E58 MPH          PISCATAQUIS        ME   TRAINED SPOTTER

&&

JAH
Local storm report, Jun 9, 3:16 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
316 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     MILO                    45.25N 68.99W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

0224 PM     TSTM WND DMG     BOWERBANK               45.27N 69.21W
06/09/2011                   PISCATAQUIS        ME   UTILITY COMPANY

            NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES

&&

PF
Local storm report, Jun 9, 3:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
353 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     4 NW WOODLAND           46.93N 68.20W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            NUMEROUS TREES UPROOTED

0636 PM     TSTM WND DMG     2 NW WOODLAND           46.91N 68.17W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            SEVERAL LARGE TREES UPROOTED

&&

NRR

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:31 PM EDTSevere Thunderstorm WarningCARAroostook26 min
Jun 9, 1:29 PM EDTSevere Thunderstorm WarningCARPiscataquis46 min
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis41 min
Jun 9, 3:09 PM EDTSevere Thunderstorm WarningCARAroostook16 min
Jun 9, 3:34 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 9, 4:02 PM EDTTornado WarningCARAroostook28 min
Jun 9, 4:10 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 9, 5:23 PM EDTSevere Thunderstorm WarningCARPiscataquis52 min
Jun 9, 6:22 PM EDTSevere Thunderstorm WarningCARPenobscot38 min
Jun 9, 7:00 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot, Washington45 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.